×

zbMATH — the first resource for mathematics

Topological representation of \(C^ *\)-algebras. (English) Zbl 0216.16201

MSC:
46L05 General theory of \(C^*\)-algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. DIXMIER, Les algebres d’operateurs dans ecpace hilbertien, Paris, 1957. · Zbl 0088.32304
[2] J. M. G. FELL, The dual spaces of C*-algebras, Trans. Amer. Math. Soc. 94 (1960), 365 405. JSTOR: · Zbl 0090.32803
[3] J. Glimm, A Stone-Weierstrass theorem for C*-algebras, Annals of Math., 72 (1960), 216 244. JSTOR: · Zbl 0097.10705
[4] J. Glimm, Type I C*-algebras, Annals of Math., 73(1961), 572-612 JSTOR: · Zbl 0152.33002
[5] I. KAPLANSKY, Normed algebras, Duke Math. Journ. 16(1949), 399-418 · Zbl 0033.18701
[6] I. KAPLANSKY, Topological representation of algebras II, Trans. Amer. Math. Soc, 68(1950), 62-75. JSTOR: · Zbl 0035.30301
[7] I. KAPLANSKY, The structure of certain operator algebras, Trans. Amer. Math. Soc, 70(1951), 219-255. JSTOR: · Zbl 0042.34901
[8] J. L. KELLEY, General Topology, Van Nostrand, New York. 1955 · Zbl 0066.16604
[9] C. E. RICKART, General theory of Banach algebras, Van Nostrand, New York, 1960 · Zbl 0095.09702
[10] G. E. SILOV, Homogeneous rings of functions, Uspehi Math. Nauk, 6(1951), 91-137, Amer Math. Soc Transl. 92(1953). · Zbl 0054.04804
[11] J. TOMIYAMA-M. TAKESAKI, Applications of fibre bundle to the certain class of C*-alge bras, Thoku Math. Journ., 13(1961), 498-522. · Zbl 0113.09701
[12] A. B. WILLCOX, Some structure theorems for a class of Banach algebras, Pacific Journ Math., 6(1956), 177-192. · Zbl 0073.33002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.